| Model Number |
144110 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Tip of pin broke off into the patient.Case type: tka.Surgical delay: > 30 minutes.
Additional Manufacturer Narrative
Reported event: tip of pin broke off into the patient.Case type: tka,surgical delay: > 30 minutes.Product evaluation and results: product inspection could not be performed as the product was not returned for evaluation.Product history review: review of the device history records cannot be conducted as the lot number is not provided.Complaint history review: review of the complaint history records cannot be conducted as the lot number is not provided.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
Event or Problem Description